# SDR UPS02439162

- Difficulty date: August 4, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH BS 1480 B/H EXTENSION FITTING #9 HOLE CRACK FOUND, APPROX 1/16", RUNNING FWD & AFT REFER ATTACHED SKETCH. ( STR R33 TO R34)     RH BS 1480 B/H EXTENSION  FITTING #9 HOLE REAMED TO 0.850" DIAMETER AND BUSHING REPAIR CARRIED OUT AS PER RS #R-53-43-34874. NOTE: REPEAT INSPECTIONS PER UPS EO -B747-10732 APPENDIX 'C' MUST BE  ACCOMPLISHED EVERY 48,00 CYCLES.
